# SDR DXTA2024042411584

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N681QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0214
- Aircraft time: 4,868 hours, 3,131 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV FLOOR EMERGENCY LIGHT INOP GAINED ACCESS TO AIRCRAFT. APPLIED ELECTRICAL POWER AND TURNED ON EMERGENCY LIGHTS, VERIFIED THAT LAV FLOOR LIGHT IS NOT ON. TURNED OFF ELECTRICAL POWER, AND EMERGENCY LIGHTS. REMOVED LAV EMERG LIGHT PANEL, PERFORMED GVI ON PANEL AND WIRING. NO DEFECTS NOTED. VERIFIED THAT CONNECTED FOR LAV FLOOR EMERGENCY LIGHT IS SECURED. FOUND CONNECTOR NOT SECURED, SECURED CONNECTOR AND INSTALLED PANEL. APPLIED BATTERY POWER AND EXTERNAL POWER AND VERIFIED THAT LAV FLOOR LIGHT COMES ON WITH EMERGENCY LIGHT SWITCH. WORK COMPLETED IAW MM 33-50-00.
